# SDR AALA201807309001

- Difficulty date: July 27, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 78,469 hours, 9,846 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 294W5110261
- Part serial: B1751
- Condition: Low
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. DFW ENROUTE EZE - DFW.  TIRE PRESSURE EICAS MESSAGE 10 AND 9 TIRE PRESSURE IS LOW (187, 143PSI). THE FLIGHT DECLARED AN EMERGENCY INTO DFW AND LANDED WITHOUT FURTHER INCIDENT. REPLACED 10 AND 9 TIRE AND WHEEL ASSEMBLY PER MM 32- 45-01 OK FOR SERVICE. THIS SDR IS FOR 10 TIRE/WHEEL ASSEMBLY. (SEE CONTROL AALA201807279001)
